It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 67 for tricor muscle weakness. (0.020 seconds)


... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... I took lipitor and suffered muscle weakness and memory loss. Can't say i suffered nightmares. Now i find out my liver is messed up, don't know what yet. ... (2 replies)
... I had been on Lipitor for about 6 years when my doctor put me on Tricor also. ... (6 replies)

Vytorin and Tricor
Jun 13, 2005
... and I got very serious muscle pains, weakness and exercise intolerance. ... (5 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... his meds, since ALS is looking more and more like a reality. To my surprise, many of his symptoms are those that one can have on Tricor. The only missing one i muscle twitching. ... (7 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)
... The use of fibrates alone, including TRICOR, may occasionally be associated with myositis, myopathy, or rhabdomyolysis. Patients receiving TRICOR and complaining of muscle pain, tenderness, or weakness should have prompt medical evaluation for myopathy, including serum creatine kinase level determination. ... (7 replies)
... that can indicate serious statin related problems... Also, did your muscle weakness and fatigue go away after stopping the first statin? ... (10 replies)
... to where i almost couldnt walk...the one Im on now.keppra...is great for seizures..it has some side affects ..but I take a lower dose than most and it works..but weakness and some muscle aches come with it..and mood swings...so adding this tricor Im sure didnt help that...plus ..I have IBS..yea... ... (12 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor. ... (7 replies)
... Weakness, fatigue, rash, itching, muscle twitches. ... (5 replies)
... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. ... (26 replies)
Tricor
Dec 6, 2004
... Tricor is a fenofibrate that can cause the same adverse side effects as statins. It is used to lower high triglycerides. I have a disorder that causes my tri's to be over 1000. I take tricor for a while and I have to stop a while, due to the side effects (muscle aches, weakness, peripheral neuropathy). I have read that cholesterol can block the tiny arteries that supply the... (6 replies)
... which I had been on for years, and within about a month I started getting muscle aches in both arms. At first I thought I was just sleeping in a funny position, but the pain persisted and slowly got progressively worse. ... (6 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. had a another blood test after a month off a lipitor cholesetrol 299 triglycereides 273 ldl 182 hdl 62 feel better but numbers to high now dr. ... (24 replies)
... I was on Crestor 10 mg. for 6 mos. Here's my experience. 2nd mos. very sleepy and fatigued plus 3rd mos. slight fever plus 4th mos. severe muscle weakness, barely able to keep arms above head or walk plus 5th mos. short of breath with little exertion 6th mos. off of Crestor Presently all symptoms are gone but the muscle weakness (after being off Crestor for 4 mos.)... (23 replies)
Tricor
Jun 10, 2002
... for the record. my total was 175 or so. took lipitor and lowered it to 165 but got the usual muscle pain and weakness coupled with general malaise or fatigue. stopped that and all was fine. adjusted my diet, eating less "junk", cut the caffeine entirely. ... (4 replies)
... master44, Your problems do not sound statin-related to me. I had problems with Lipitor and Tricor used in combination - and the muscle pain and weakness was profound and lasted a long, long time (over a year). It did not improve in as little as a couple of days... It came on progressively over about a one-month period - just getting a little more acute day by day. ... (3 replies)


Associated Tags: crestor, lipitor, lopid, lovastatin, mevacor, simvastatin, welchol, zetia, zocor

Pages: 1 2 3

All times are GMT -7. The time now is 10:41 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!